| Model Number |
A947316 |
| Medical Device Problem Code |
Decrease in Pressure (1490)
| Health Effect - Clinical Codes |
Burning Sensation (2146); No Code Available (3191)
| Date of Event |
12/16/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
Event or Problem Description
It was reported that the catheter was placed and 10cc sterile water was instilled in balloon easily.Later, it was observed that clear yellow urine was draining and patient complaints of burning.The catheter was checked and reporting nurse was unable to remove any saline from bulb.Catheter slid out of patient with bulb completely deflated.
Event or Problem Description
Additional Manufacturer Narrative
The reported event was inconclusive because no sample was returned.A potential root cause for this failure could be ¿inflation / drainage lumen wall perforated ¿.It was unknown whether the device had met relevant specifications.The product was used for treatment purposes.It was unknown whether the product had caused the reported failure.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.The instructions for use were found adequate and state the following: "valve type: use luer slip tip syringe.Do not use needle.Recommended inflation capacities.3cc balloon: use 5cc sterile water.5cc balloon: use 10cc sterile water.30cc balloon: use 35cc sterile water.Do not exceed recommended capacities." h11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text: the device was not returned.